MAUDE Adverse Event Report: MCKESSON MCKESSON; LARYNGEAL MASK AIRWAY ADULT

MCKESSON MCKESSON; LARYNGEAL MASK AIRWAY ADULT
Model Number 159-005
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 04/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 21 may 2026 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint- (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
It was reported that a patient required stitches to the back of the throat following the use of an laryngeal mask airway size 5 from mckesson.The crna noted that the plastic appeared to be harder compared to a previously used product (teleflex).The patient was advised to follow up with the surgeon if any issues arise.No additional information regarding the patient's outcome was provided.

Brand Name
MCKESSON
Common Device Name
LARYNGEAL MASK AIRWAY ADULT
Manufacturer (Section D)
MCKESSON
9954 mayland drive
ste 4000
richmond VA 23233
Manufacturer (Section G)
SUNMED AP, LTD.
6-9 zhufeng rd., qiannan indus
qianwu town, doumen district
zhuhai guangdong, 51917 0
CH   519170
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key25244654
Report Number1314417-2026-00032
Device Sequence Number10500907
Product Code CAE
UDI-Device Identifier10612479224183
UDI-Public(01)10612479224183(10)2506010878
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number159-005
Device Lot Number2506010878
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale